# SDR AALA991694

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703AA
- Make and model: Boeing 727223
- Aircraft serial: 22461
- System (JASC): 2610 · Detection System
- Part: Controller
- Part number: 738001
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CUN - FLT 0940 - EN ROUTE TO MIA, NR 3 ENGINE FIRE DETECTION SYSTEM INOPERATIVE.  AIRCRAFT LANDED CUN WITHOUT INCIDENT.  REPLACED NR 3 ENGINE FIRE DETECTOR MODULE CONTROL.  SYSTEM GORUND CHECKED, NORMAL OPERATION.  (X)
